American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11G20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] GilYoung Cheong, Melanie Matchett Wood and Azeem Zaman. The distribution of points on superelliptic curves over finite fields. Proc. Amer. Math. Soc. 143 (2015) 1365-1375.
Abstract, references, and article information   
View Article: PDF

[2] Alain Couvreur. Codes and the Cartier operator. Proc. Amer. Math. Soc. 142 (2014) 1983-1996.
Abstract, references, and article information   
View Article: PDF

[3] Noam D. Elkies, Everett W. Howe and Christophe Ritzenthaler. Genus bounds for curves with fixed Frobenius eigenvalues. Proc. Amer. Math. Soc. 142 (2014) 71-84.
Abstract, references, and article information
View Article: PDF

[4] Rupam Barman and Gautam Kalita. Hypergeometric functions over $\mathbb{F}_q$ and traces of Frobenius for elliptic curves. Proc. Amer. Math. Soc. 141 (2013) 3403-3410.
Abstract, references, and article information   
View Article: PDF

[5] Holley Friedlander, Derek Garton, Beth Malmskog, Rachel Pries and Colin Weir. The $a$-numbers of Jacobians of Suzuki curves. Proc. Amer. Math. Soc. 141 (2013) 3019-3028.
Abstract, references, and article information   
View Article: PDF

[6] Jenny G. Fuselier. Traces of Hecke operators in level 1 and Gaussian hypergeometric functions. Proc. Amer. Math. Soc. 141 (2013) 1871-1881.
Abstract, references, and article information   
View Article: PDF

[7] Francesco Pappalardi. On the exponent of the group of points of an elliptic curve over a finite field. Proc. Amer. Math. Soc. 139 (2011) 2337-2341. MR 2784798.
Abstract, references, and article information   
View Article: PDF

[8] Catherine Lennon. Gaussian hypergeometric evaluations of traces of Frobenius for elliptic curves. Proc. Amer. Math. Soc. 139 (2011) 1931-1938. MR 2775369.
Abstract, references, and article information   
View Article: PDF

[9] Jenny G. Fuselier. Hypergeometric functions over ${\mathbb {F}_p}$ and relations to elliptic curves and modular forms. Proc. Amer. Math. Soc. 138 (2010) 109-123. MR 2550175.
Abstract, references, and article information   
View Article: PDF

[10] Gary McGuire and José Felipe Voloch. Weights in codes and genus 2 curves. Proc. Amer. Math. Soc. 133 (2005) 2429-2437. MR 2138886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Takao Yamazaki. On Swan conductors for Brauer groups of curves over local fields. Proc. Amer. Math. Soc. 127 (1999) 1269-1274. MR 1487348.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] W. A. Zúñiga Galindo. Number of rational points of a singular curve. Proc. Amer. Math. Soc. 126 (1998) 2549-2556. MR 1451803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Richard M. Freije. A $p$-adic analogue of the Gauss-Bonnet theorem for certain Mumford curves . Proc. Amer. Math. Soc. 107 (1989) 323-332. MR 972230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Robert F. Coleman. On the Frobenius endomorphisms of Fermat and Artin-Schreier curves . Proc. Amer. Math. Soc. 102 (1988) 463-466. MR 928961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1